JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Further Results on Uniqueness of Entire Functions and Fixed Points
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 3,  2013, pp.371-383
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.3.371
 Title & Authors
Some Further Results on Uniqueness of Entire Functions and Fixed Points
Liu, Yan; Yang, Lian-Zhong;
  PDF(new window)
 Abstract
In this paper, we investigate the uniqueness problem on entire functions sharing fixed points (ignoring multiplicities). Our main results improve and generalize some results due to Zhang [13], Qi-Yang [10] and Dou-Qi-Yang [1].
 Keywords
Fixed point;sharing value;entire solutions;
 Language
English
 Cited by
 References
1.
J. Dou, X. G. Qi and L. Z. Yang, Entire functions that share fixed points, Bull. Malays. Math., 34(2)(2011), 355-367.

2.
M. L. Fang, Uniqueness and value-sharing of entire functions, Comput. Math. Appl., 44(2002), 823-831. crossref(new window)

3.
M. L. Fang and X. H. Hua, Entire functions that share one value, Nanjing Daxue Xuebao Shuxue Bannian Kan., 13(1)(1996), 44-48.

4.
M. L. Fang and H. L. Qiu, Meromorphic functions that share fixed-points, J. Math. Anal. Appl., 268(2000), 426-439.

5.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

6.
W. K. Hayman, Meromorphic Functions, Oxford, 1964.

7.
X. H. Hua and C. C. Yang, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(2)(1997), 395-406.

8.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function concerning fixed-points, Complex Var. Theory Appl., 49(11)(2004), 793-806.

9.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic functions, Indian J. Pure Appl. Math., 35(2)(2004), 121-132.

10.
X. G. Qi and L. Z. Yang, Uniqueness of entire functions and fixed points, Ann. Polon. Math., 97(2010), 87-100. crossref(new window)

11.
H. X. Yi, Meromorphic Functions that share one or two values, Kodai Math. J., 22(2)(1999), 264-272. crossref(new window)

12.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, The Netherlands, 2003.

13.
J. L. Zhang, Uniqueness theorems for meromorphic function concerning fixed-points, Comput. Math. Appl., 56(2008), 3079-3087. crossref(new window)